MAUDE Adverse Event Report: STRYKER ENDOSCOPY-SAN JOSE PKG, INFRAVISION UNIVERSAL URETERAL KIT (BOX OF 5); LIGHT, CATHETER, FIBEROPTIC, GLASS, URETERAL

STRYKER ENDOSCOPY-SAN JOSE PKG, INFRAVISION UNIVERSAL URETERAL KIT (BOX OF 5); LIGHT, CATHETER, FIBEROPTIC, GLASS, URETERAL
Catalog Number 0220180517
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 05/17/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device manufacture date is not known at this time.However, should it become available it will be provided in future reports.Additional information will be provided once the investigation has been completed.
 
Event or Problem Description
It was reported that the device was not properly illuminating.
 
Additional Manufacturer Narrative
Alleged failure: not properly illuminating.Probable root cause: same fibers and diodes used as previous products due to acceptable reliability qc inspection process.Visual information also available to user.The product was not returned for investigation therefore the reported failure mode was not confirmed.The reported failure mode will be monitored for future reoccurrence.The device manufacture date is not known.
 
Event or Problem Description
It was reported that the device was not properly illuminating.

Brand Name
PKG, INFRAVISION UNIVERSAL URETERAL KIT (BOX OF 5)
Common Device Name
LIGHT, CATHETER, FIBEROPTIC, GLASS, URETERAL
Manufacturer (Section D)
STRYKER ENDOSCOPY-SAN JOSE
5900 optical court
san jose CA 95138
MDR Report Key7594297
Report Number0002936485-2018-00484
Device Sequence Number13801918
Product Code FCS
UDI-Device Identifier07613327061215
UDI-Public07613327061215
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K061548
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 09/06/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number0220180517
Device Lot NumberUNKOWN
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 05/17/2018
Supplement Date Received by Manufacturer05/17/2018
Initial Report FDA Received Date06/12/2018
Supplement Report FDA Received Date09/06/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1